# SDR REXA2012082101289

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 20,471 hours, 17,901 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0' 200 KTS ON APPROACH.  PERFORMED TROUBLESHOOTING PER FIM REV 43 IAW AD 2009-06-12 (H)(6)(I) AMOC DATED APRIL 2012 AND PA 27-05H.  FOUND LT BPSU BAD, REMOVED AND REPLACED LT BPSU IAW CRJ 200 AMM 27-51-01.  ALL CHECKED GOOD.
